# SDR COMA9610205

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 12020530001
- Condition: Corroded
- Location: Under Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND SURFACE CORROSION ON FLOOR BEAM THAT GALLEY FLOOR ATTACHMENT TRACK MOUNTS TO.  REMOVED SURFACE CORROSION TREATED AREA AND PAINTED TO SERVICEABLE CONDITION.
